# SDR ABXA9600046

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5641006501
- Condition: Cracked
- Location: Bs 759
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED STATION 759, LONGERON 22L, FRAME END FITTING HAS CRACKED.  REPAIRED FUSELAGE STATION 759 FRAME END FITTING THAT WAS CRACKED IAW ABX REA D853-12851MR.
